# SDR UALA2009051101324

- Difficulty date: May 9, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 75,919 hours, 9,313 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND OVERHEAD PSU OXYGEN COMPARTMENT PANELS OBSTRUCTED FROM OPENING AT SEATS 36HJK, 37HJK, 39HJK, 40HJK.  INBD PANEL EDGES ARE INSTALLED ABOVE INBD SECURING RAIL.  SECURED OXYGEN BOX PANELS. CONF 2 AT SEATS 36HJK, 37HJK, 39HJK, 40HJK.
